ダウンロード数 : ?
Title Transcription
ショウ イソウ ジュンジョ クウカン ニツイテ 2
Title Alternative
On the Quotient Topological Ordered Spaces(II)
File
language
eng
Author
Miwa, Takuo
Description
In §1, for a topological ordered space X and an equivalence relation R on X, we shall study some sufficient conditions for X/R to be T_2-ordered. In §2, we shall investigate the necessary and suffieient condition of R for X/R to be T_2-0rdered, which is an analogue of a known fact in general topology. ( [1] §8 Proposition 8 or [2] Chapter 3 Theorem 11)
Journal Title
Memoirs of the Faculty of Literature and Science, Shimane University. Natural sciences
Volume
8
Start Page
21
End Page
24
ISSN
03709434
Published Date
1975-03-10
NCID
AN0010806X
Publisher
島根大学文理学部
Publisher Aalternative
The Faculty of Literature and Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Shimane University
このエントリーをはてなブックマークに追加